Translator Disclaimer
June 2009 A nontrivial algebraic cycle in the Jacobian variety of the Fermat sextic
Yuuki Tadokoro
Tsukuba J. Math. 33(1): 29-38 (June 2009). DOI: 10.21099/tkbjm/1251833205

Abstract

We compute some value of the harmonic volume for the Fermat sextic. Using this computation, we prove that some special algebraic cycle in the Jacobian variety of the Fermat sextic is not algebraically equivalent to zero.

Citation

Download Citation

Yuuki Tadokoro. "A nontrivial algebraic cycle in the Jacobian variety of the Fermat sextic." Tsukuba J. Math. 33 (1) 29 - 38, June 2009. https://doi.org/10.21099/tkbjm/1251833205

Information

Published: June 2009
First available in Project Euclid: 1 September 2009

zbMATH: 1184.14018
MathSciNet: MR2553836
Digital Object Identifier: 10.21099/tkbjm/1251833205

Rights: Copyright © 2009 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.33 • No. 1 • June 2009
Back to Top